# SDR IXXA20240429002

- Difficulty date: April 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Angle
- Part number: 145T27031
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN TEE ANGLE ATTACH CLIP FOR INTERCOSTAL AT STA 1043 S18L IS GOUGED ON THE LOWER ATTACH FLANGE COMMON TO THE FRAME.
